Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 90, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 4:03 PM CDT for Greer County, Kiowa County, Washita County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 13, 2012, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 71 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 512 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 23.9
The text
As transmitted, in the capitals the NWS used until 2016.
133
WUUS54 KOUN 132103
SVROUN
OKC055-075-149-132145-
/O.NEW.KOUN.SV.W.0090.120413T2103Z-120413T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN WASHITA COUNTY IN WEST CENTRAL OKLAHOMA...
* UNTIL 445 PM CDT
* AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR MANGUM...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...GRANITE...SENTINEL...LONE WOLF...ROCKY...
HESTER AND ALTUS-LUGERT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3529 9919 3508 9887 3480 9936 3481 9940
3478 9941 3477 9943 3477 9944 3484 9956
TIME...MOT...LOC 2100Z 222DEG 33KT 3484 9944
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 13, 2:44 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 244 PM CDT FRI APR 13 2012 .DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 50 20 60 30 HOBART OK 63 81 51 75 / 60 30 70 20 WICHITA FALLS TX 66 82 58 77 / 40 20 50 40 GAGE OK 62 79 45 70 / 40 30 30 10 PONCA CITY OK 65 77 58 73 / 60 20 70 30 DURANT OK 65 77 65 75 / 30 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.In the hours before
Special weather statement, Apr 13, 1:59 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT FRI APR 13 2012
OKZ035-036-131930-
KIOWA OK-JACKSON OK-
159 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND
NORTHEASTERN JACKSON COUNTIES UNTIL 230 PM CDT...
AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARREN...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...FRIENDSHIP AND WARREN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3481 9927 3481 9925 3484 9925 3500 9912
3481 9887 3468 9924 3474 9934
TIME...MOT...LOC 1854Z 224DEG 25KT 3476 9921
MAXWELLSpecial weather statement, Apr 13, 2:14 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 214 PM CDT FRI APR 13 2012 OKZ037-038-044-131945- COTTON OK-TILLMAN OK-COMANCHE OK- 214 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COTTON...EAST CENTRAL TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 245 PM CDT... AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATTANOOGA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CHATTANOOGA AND FAXON. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3439 9878 3466 9859 3452 9836 3431 9860 TIME...MOT...LOC 1913Z 217DEG 23KT 3440 9866 MAXWELL
Special weather statement, Apr 13, 2:17 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 217 PM CDT FRI APR 13 2012 OKZ035>037-131945- KIOWA OK-TILLMAN OK-JACKSON OK- 217 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND EAST CENTRAL JACKSON COUNTIES UNTIL 245 PM CDT... AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUMPHREYS... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK...HEADRICK AND HUMPHREYS. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3474 9899 3469 9884 3454 9922 3462 9932 TIME...MOT...LOC 1913Z 221DEG 23KT 3459 9920 MAXWELL
Local storm report, Apr 13, 2:53 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL LAWTON 34.60N 98.42W
04/13/2012 E1.00 INCH COMANCHE OK NWS EMPLOYEE
&&
OUNLocal storm report, Apr 13, 3:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL NEWCASTLE 35.25N 97.60W
04/13/2012 E1.00 INCH MCCLAIN OK PUBLIC
&&
OUNSpecial weather statement, Apr 13, 3:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CDT FRI APR 13 2012
OKZ007-008-012-013-132145-
GRANT OK-GARFIELD OK-KAY OK-NOBLE OK-
353 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHEASTERN GARFIELD...
KAY AND NORTH CENTRAL NOBLE COUNTIES UNTIL 445 PM CDT...
AT 352 PM CDT...STRONG THUNDERSTORMS WERE DEVELOPING ALONG A LINE
EXTENDING FROM BRAMAN TO KREMLIN...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...LAMONT...BILLINGS...
KAW CITY...MARLAND...BRAMAN...KREMLIN...HUNTER...DEER CREEK...
KILDARE...NARDIN...CHILOCCO...HARDY...KAW LAKE AND PECKHAM.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3678 9675 3674 9683 3675 9689 3668 9695
3670 9704 3668 9707 3660 9706 3658 9703
3660 9692 3657 9689 3656 9689 3647 9797
3699 9749 3699 9676
TIME...MOT...LOC 2052Z 253DEG 15KT 3698 9724 3654 9783
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:27 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| Apr 13, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 41 min |
| Apr 13, 1:59 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Apr 13, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 54 min |
| Apr 13, 2:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 13, 2:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 13, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 25 min |
| Apr 13, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 50 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 13, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 59 min |
| Apr 13, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 62 min |
| Apr 13, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Apr 13, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 49 min |
| Apr 13, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| Apr 13, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 60 min |
| Apr 13, 3:53 PM CDT | Special Weather Statement | OUN | Kay | 52 min |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Apr 13, 3:59 PM CDT | Tornado Warning | OUN | Cleveland | 31 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 13, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 62 min |
| Apr 13, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 65 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 57 min |
| Apr 13, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| Apr 13, 5:05 PM CDT | Tornado Warning | OUN | Pottawatomie | 25 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| Apr 13, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 61 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 62 min |
| Apr 13, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Apr 13, 5:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Apr 13, 6:12 PM CDT | Tornado Warning | OUN | Jackson, Kiowa | 33 min |
| Apr 13, 6:13 PM CDT | Special Weather Statement | OUN | Blaine | 32 min |
| Apr 13, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Apr 13, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 18 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 52 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 59 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.